# SDR MASA2011062003056

- Difficulty date: June 18, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,724 hours, 22,922 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT JET PIPE MASTER WARNING BOTH LOOPS RT JET PIPE LOOP. REPAIRED BROKEN WIRE
